# SDR SIMA202002242006

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 35,652 hours, 31,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF AT 240KTS THE F/A ADVISED THAT LOUD AIR NOISE AND VIBRATION COMMING FROM THE SERVICE DOOR. SLOWING THE AIRPLANE LESSENED THE NOISE AND VIBRATION-C/A-REMOVED STACK OF BLUE SECURITY STICKERS FROM SERVICE DOOR SEAL. CLEANED DOOR SEAL AS REQUIRED. PERFORMED FUNTIONAL CHECK AND INTEGRITY CHECK OF DOOR COMPONENTS IAW EMB 145MM 52-43-03. PERFORMED PRESSURIZATION CK OF A/C IAW EMB 145MM 21-31-00. OPS CK GOOD NO DEFECTS NOTED.
